I am a 24 year old female, and today marks 2 weeks since I started taking Zoloft (sertraline). My doctor prescribed it to me for my generalized anxiety disorder/panic disorder. I was prescribed 50mg tablets but was directed to cut them in half and only take 25mg for the first 4 days of treatment. I take mine first thing in the morning when I wake up usually around 6-8am. The first 2 days I felt so unbelievably drowsy had zero energy. Then on the 3rd day I started having really intense anxiety and depression. I had zero appetite, was hardly eating anything. I was also having the hardest time sleeping, insomnia was definitely a thing for me. As of Yesterday I feel like the anxiety and depression has lifted quite a bit as I generally feel okay during the day, but not 100%. However, there are certain things that I feel that I'm not sure are normal. I am able to sleep more at night, but I always wake up 1-2 times every night feeling a tingling sensation in my head and arms, not a numb feeling just a tingling sensation. Also, near the end of the day as I start to wind down I get this feeling like there's a tight band wrapped around my head, I don't feel pain, it's just a tight feeling. I also sometimes feel dizzy and off balance. This feeling doesn't go away until after I take my next dose in the morning. Is this a possible sign that I may need to up my dosage because it starts to wear off too soon? Should I go see my doctor or is this normal?
I think you should discuss what you are feeling with your doctor. The not sleeping and loss of appetite dizziness and feeling off balance are definitely normal side affects. I hope you find some relief soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Sep 2015 • 1 answer
Updated 30 Oct 2015 • 2 answers
Updated 24 Apr 2019 • 2 answers
Updated 8 Dec 2018 • 1 answer
Updated 9 Feb 2019 • 2 answers